Honestly, I have never heard of this happening. I would suggest that you consult with a board certified plastic surgeon or cosmetic dermatologist in your area to determine what, exactly, is going on. So sorry that you are experiencing this. Best of luck, Dr. Nazarian
Marks on lips from Injections
I have not seen marks from the needle last six months. I would definitely consult a board certified plastic surgeon for evaluation of the lips. Best, Dr. Green
Spot on lips
Thank you for your question. Pin prick scars would be highly unusual after injection even with a needle directly to the lips as the lips are very forgiving and usually heal without issue. I suggest you follow up with your board certified Dermatologist to be evaluated for tattooing or fordyce spots. Injecting with microcannulas in the future will be less likely to yield something like this if it is truly from the needle pin pricks since the cannula ports are made in the skin rather than the lips. Regards, Dr. Matt Elias
Marks on Lips After Filler Injections -- Get Cannula Injections
I suggest cannulas to improve results next time. I suggest a formal consultation to see if this is just glands/fordyce spots or truly from the filler injections. Best, Dr. Emer.
The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.
Did they mark the entry spots with a marker before injecting? If so, they have caused a tattoo effect.
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
It is very unusual to get marks from the needle that are permanent. Looking at the photos, they look more of a blue/Grey hue then pink to me. I would recommend you see your dermatologist for a proper diagnosis. They may not be related to the injection. Are you on any medications for acne, sometimes minocycline can start to leave blue pigment in area of the skin when you are on it long term. I would recommend you see a board certified dermatologist to see you for a proper assessment and diagnosis.
Scars on lips
I have reviewed your photos. It is very unusual to get scars from needle pricks and they almost look like little grey tatoos. I would recommend going back to see your doctor again and ask her to look at the marks more closely; possibly laser treatments could help.
I hope this helps you,
Dr. Quenby Erickson